# SDR 03029

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 71,087 hours, 20,719 cycles
- Engine: Pwa JT9D*
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

NR 4 ENGINE FIRE, AFTER SETTING CLIMB THRUST, NR 4 ENGINE FIRE LIGHT LIT AND BELL SOUNDED.  CONFIRMED BOTH NR 4 NACELLE TEMP. INDICATORS PEGGED OUT HIGH.  ACCOMPLISHED ENGINE FIRE SEVERE DAMAGE CHECKLIST WITH FIRE INDICATION OUT AFTER ONE BOTTLE.  APPROXIMATELY 5 MIN. LATER FIRE LIGHT AND BELL SOUNDED AGAIN; DISCHARGED SECOND BOTTLE AND RETURNED TO OBBI.
